Approximating invariant densities for metastable systems

Gonzalez Tokman, Cecilia, Hunt, Brian R. and Wright, Paul (2011) Approximating invariant densities for metastable systems. Ergodic Theory and Dynamical Systems, 31 5: 1345-1361. doi:10.1017/S0143385710000337

Author Gonzalez Tokman, Cecilia
Hunt, Brian R.
Wright, Paul
Title Approximating invariant densities for metastable systems
Journal name Ergodic Theory and Dynamical Systems   Check publisher's open access policy
ISSN 0143-3857
Publication date 2011-01-01
Year available 2011
Sub-type Article (original research)
DOI 10.1017/S0143385710000337
Open Access Status Not Open Access
Volume 31
Issue 5
Start page 1345
End page 1361
Total pages 17
Place of publication Cambridge, United Kingdom
Publisher Cambridge University Press
Language eng
Formatted abstract
We consider a piecewise smooth expanding map on an interval which has two invariant subsets of positive Lebesgue measure and exactly two ergodic absolutely continuous invariant probability measures (ACIMs). When this system is perturbed slightly to make the invariant sets merge, we describe how the unique ACIM of the perturbed map can be approximated by a convex combination of the two initial ergodic ACIMs. The result is generalized to the case of finitely many invariant components.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 17 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 30 Apr 2015, 20:20:21 EST by Kay Mackie on behalf of School of Mathematics & Physics